# SDR CA981216015

- Difficulty date: December 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 767209
- Engine: Pwa JT9D7R4D
- System (JASC): 3340 · Exterior Lighting
- Part: Switche
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) SMOKE IN COCKPIT AFTER RUNWAY TURN OFF LIGHTS SELECTED ON, LIGHTS TURNED OFF AND SMOKE DISSIPATED.  BOTH RUNWAY TURN OFF LIGHT SWITCHES REPLACED.
